# SDR 03FDEA01821

- Difficulty date: October 29, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,111 hours, 26,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER EXTERIOR SKIN IS DENTED AT STA 1148 BETWEEN STR 24L AND 25L. REPAIRED OUTER EXTERIOR SKIN AT STA 1148 BETWEEN STR 24L AND 25L.  ALL WORK DONE   IAW SRM 53-30-1, SRM 53-30-3.
